
Journal of Mathematics and Statistics
ISSN 1549-3644 (print)eISSN 1558-6359 (online) Open access
Back volume · continuous publication
Volume 12 · 2016
Issue 3, the volume’s only issue · 7 articles · RSS
Research Articles · 7
- Convergence of Renormalization Group Transformations of Gibbs Random FieldFarida Kachapova, Ilias Kachapovpp. 135–151 · published 27 Jul 2016View PDF7,012 accesses
- Measure of Departure from Partial Symmetry for Square Contingency TablesYusuke Saigusa, Kouji Tahata, Sadao Tomizawapp. 152–156 · published 9 Aug 2016View PDF7,416 accesses
- Asymptotic Properties of Local Sampling on ManifoldYury Aleksandrovich Yanovichpp. 157–175 · published 26 Aug 2016View PDF7,698 accesses
- Adapted Newton-Kantorovich Methods for Nonlinear Integral EquationsMostefa Nadir, Amina Khiranipp. 176–181 · published 2 Jul 2016View PDF7,294 accesses
- Statistical Inferences of the Rest Lifetimes of Ball Bearings' Residual Lifetimes Based on Rayleigh Residual Type II Censored DataGhassan K. Abufoudeh, Omar M. Bdair, Raed R. Abu Awwadpp. 182–191 · published 1 Aug 2016View PDF7,161 accesses
- Sparse Sliced Inverse Quantile RegressionAli Alkenani, Tahir R. Dikheelpp. 192–200 · published 10 Sep 2016View PDF7,131 accesses
- A Note on Improved Young Type Inequalities with Kantorovich ConstantLeila Nasiri, Mahmood Shakooripp. 201–205 · published 4 Oct 2016View PDF7,611 accesses